# SDR ASAA2023072144161

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,964 hours, 12,163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND/HGS APPROACH WE RECEIVED AN NO AIII & APRCH WARN ANNUN CAUTION IN HUD AT 50 FT. IT SEEMED TO BE ENTERING FLARE MODE FOR A/C NORMALLY THOUGH A/P WAS DISCONNECTED AND LANDED A/C MANUALLY. PROTECTED AREA WAS CLEAR. ONE A/C LANDED BEFORE US BUT WAS WELL CLEAR OF HIGH SPEED TAXI IN. GROUNDED - YES. ON DEFERRAL.
